CaltechAUTHORS
  A Caltech Library Service

Stability of a plane soliton to infinitesimal two-dimensional perturbations

Saffman, P. G. and Yuen, Henry C. (1978) Stability of a plane soliton to infinitesimal two-dimensional perturbations. Physics of Fluids, 21 (8). pp. 1450-1451. ISSN 0031-9171. https://resolver.caltech.edu/CaltechAUTHORS:SAFpof78

[img]
Preview
PDF
See Usage Policy.

125Kb

Use this Persistent URL to link to this item: https://resolver.caltech.edu/CaltechAUTHORS:SAFpof78

Abstract

The stability of two-dimensional infinitesimal disturbances of soliton solutions of the two-dimensional nonlinear Schrödinger equation is considered. Previous results for small transverse wavenumber are extended numerically to arbitrary values.


Item Type:Article
Related URLs:
URLURL TypeDescription
https://doi.org/10.1063/1.862364DOIUNSPECIFIED
Additional Information:Copyright © 1978 American Institute of Physics. (Received 22 December 1977; final manuscript received 16 May 1978) This work was sponsored by the Applied Physics Laboratory of The Johns Hopkins University under Contract APL/JHU No. 600613.
Issue or Number:8
Record Number:CaltechAUTHORS:SAFpof78
Persistent URL:https://resolver.caltech.edu/CaltechAUTHORS:SAFpof78
Usage Policy:No commercial reproduction, distribution, display or performance rights in this work are provided.
ID Code:10144
Collection:CaltechAUTHORS
Deposited By: Archive Administrator
Deposited On:15 Apr 2008
Last Modified:03 Oct 2019 00:06

Repository Staff Only: item control page